MathSciNet Relay Station
MathSciNet bibliographic data
MR534110 (80h:46038) 46E30 (26D15)
Jurkat, W. B.; Troutman, J. L. Maximal inequalities related to generalized a.e. continuity. Trans. Amer. Math. Soc. 252 (1979), 49–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement